RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform., 2014, Volume 14, Issue 4(1), Pages 382–387 (Mi isu525)  

This article is cited in 1 scientific paper (total in 1 paper)

Mathematics

Remarks on Fagnano Problem

A. I. Rubinsteinab, D. S. Telyakovskiia

a National Research Nuclear University MEPhI, 31, Kashirskoe ave., Moscow, 115409, Russia
b Moscow State Forest University, 1, 1st Institutskaya str., Mytischi, Moscow region, 141005, Russia

Abstract: We provide two solutions to the Fagnano problem on finding a three-link billiard traectory in a triangle.

Key words: billiard traectory, Fagnano problem.

DOI: https://doi.org/10.18500/1816-9791-2014-14-4-382-387

Full text: PDF file (151 kB)
References: PDF file   HTML file

Bibliographic databases:

UDC: 517.938

Citation: A. I. Rubinstein, D. S. Telyakovskii, “Remarks on Fagnano Problem”, Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform., 14:4(1) (2014), 382–387

Citation in format AMSBIB
\Bibitem{RubTel14}
\by A.~I.~Rubinstein, D.~S.~Telyakovskii
\paper Remarks on Fagnano Problem
\jour Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform.
\yr 2014
\vol 14
\issue 4(1)
\pages 382--387
\mathnet{http://mi.mathnet.ru/isu525}
\crossref{https://doi.org/10.18500/1816-9791-2014-14-4-382-387}
\elib{http://elibrary.ru/item.asp?id=22575445}


Linking options:
  • http://mi.mathnet.ru/eng/isu525
  • http://mi.mathnet.ru/eng/isu/v14/i4/p382

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. N. Kirillov, R. V. Alkin, “Ustoichivost periodicheskikh bilyardnykh traektorii v treugolnike”, Izv. Sarat. un-ta. Nov. ser. Ser. Matematika. Mekhanika. Informatika, 18:1 (2018), 25–39  mathnet  crossref  elib
  • Известия Саратовского университета. Новая серия. Серия Математика. Механика. Информатика
    Number of views:
    This page:196
    Full text:115
    References:22

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020